Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamesjoyce

accutane red spots all over?

i got a real bad rash on my forearms, doc gave steroids and now its under control. but now i have little red itchy spots all over my trunk and limbs, what gives?

Share this post


Link to post
Share on other sites

moisturise. Seriously. Lather it on. Happened to me, and as soon at I attacked it with a GOOD moisturiser I was ok.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×